Publications

  1. Genus theory and governing fields,New York Journal of Mathematics 24 (2018), 1056-1067.
  2. Avec Marine Rougnant, Composantes isotypiques de pro-p-extensions de corps de nombres et p-rationalité,Publicationes Mathematicae Debrecen 94 1/2 (2019), 123-155.
  3. On the quotients of the maximal unramified 2-extension of a number field,Documenta Mathematica 23 (2018), 1263-1290.
  4. Avec Farshid Hajir, Prime decomposition and the Iwasawa mu-invariant,Mathematical Proceedings of the Cambridge Philosophical Society, à paraître.
  5. avec F. Oggier, Maximal Orders Codes over Number Fields,Journal of Pure and Applied Algebra 227 issue 7 (2018), 1827-1858.
  6. avec F. Hajir, On the invariant factors of class groups in towers of number fields,Canadian Journal of Mathematics 70 n°1 (2018), 142-172.
  7. avec C. Euvrard, Sur la séparation des caractères par les Frobenius,Publicacions Matemàtiques (Barcelona) 61 (2017), issue 2, 475-515.
  8. avec C. McLeman, On p2-ranks in the Hilbert Class Field Tower problem, Annales Mathématiques Blaise Pascal 21 (2014), 57-68.
  9. Some examples of FAB and mild pro-p-group with trivial cup product, Kyushu Journal of Mathematics 68 (2014), 359-376.
  10. avec J. Blondeau et P. Lebacque, On the cohomological dimension of some pro-p-extensions above the cyclotomic Z_p-extension of a number field, Moscow Mathematical Journal 13 (2013), 601-619. Remarques.
  11. avec J.-F. Jaulent et G. Perbet, Sur les formules asymptotiques le long des Z_l-extensions, Annales Mathématiques du Québec 37 (2013), 63-78.
  12. Plongements locaux et extensions de corps de nombres, International Journal of Number Theory 7 (2011), 721-738.
  13. Sur la structure Galoisienne de certaines pro-p-extensions de corps de nombres, Mathematische Zeitschrift 267 (2011), 887-913.
  14. Cohomology of number fied and analytic pro-p-groups, Moscow Mathematical Journal 10 (2010), 399-414.
  15. Some new evidence for the Fontaine-Mazur conjecture, Mathematical Research Letters 14 (2007), 673-680.
  16. avec E. Hallouin, Cancellation in totally definite quaternion algebras, J. Reine Ang. Math. (Crelle) 595 (2006), 189-214
  17. Une estimation de la dimension de Krull des anneaux de déformations en ramification incomplète, Publications Math. Besancon (2006).
  18. Sur la dimension cohomologique des pro-p-extensions des corps de nombres, J. Th. des Nombres de Bordeaux 17 fasc. 2 (2005), 575-606.
  19. avec W. Aitken et F. Hajir, Finitely ramified iterated extensions, International Math. Research Notices 14 (2005), 855-880.
  20. avec J.-F. Jaulent, Sur les invariants d’Iwasawa des tours cyclotomiques, Canadian Mathematical Bulletin 46 (2003), 178-190.
  21. avec J.-F. Jaulent, Radical Hilbertien et tour localement cyclotomique, Japanese Journal of Mathematics 28 (2002), 203-213.
  22. avec F. Hajir, Extensions of number fields with wild ramification of bounded depth , International Math. Research Notices 13 (2002), 667-696.
  23. On the Zl-rank of abelian extensions with restricted ramification, Journal of Number Theory 92 (2002), 376-404. (Addentum 98 (2003), 217-220.)
  24. avec F. Hajir, Tamely ramified towers and discriminant bounds for number fields II, Journal of Symbolic Computation 33 (2002), 415-423.
  25. avec F. Hajir, Unramified subextensions of ray class fields towers, Journal of Algebra 249 (2002), 528-543.
  26. avec B. Angles, A note on tamely ramified towers of global function fields , Finite Fields and Their Applications 8 (2002), 207-215.
  27. avec F. Hajir, Tamely ramified towers and discriminant bounds for number fields, Compositio Math. 128 (2001), 35-53.
  28. avec J.-F. Jaulent, A propos de la tour localement cylotomique d’un corps de nombres, Abh. Math. Sem. Univ. Hambourg 70 (2000), 239-250.
  29. On infinite unramified extensions, Pacific Journal of Math. 192 (2000), 135-142.
  30. avec F. Hajir, Asymptotically good towers of global fields, Proceedings of the European Congress of Mathematics, Barcelona 2000, Progress in Math. 202, 207-218.
  31. Un raffinement du théorème de Golod-Safarevic, Nagoya Math. Journal 150 (1998).
  32. Tours de Hilbert des extensions cubiques cycliques de Q, Manuscripta Math. 92 (1997), 303-323.
  33. Compléments à un résultat de Safarevic, Math. Nachrichten 198 (1999), 149-168.
  34. Finitude de tours et p-tours T-ramifiées modérées, S-décomposées, J. Th. des Nombres de Bordeaux 8 (1996), 47-73.
  35. T-S capitulation, Publ. Math. Fac. Sci. Besançon, 1994-1995.
  36. Une remarque sur la capitulation du groupe des classes au sens restreint, Publ. Math. Fac. Sci. Besançon, 1996/97-1998/99.
  37. Extensions T-ramifiées modérées, S-décomposées, thèse Université de Besançon (1995).